Affordable Access

Publisher Website

Investigations on Measure-one Identification of Classes of Languages

Authors
Journal
Information and Computation
0890-5401
Publisher
Elsevier
Publication Date
Volume
143
Issue
1
Identifiers
DOI: 10.1006/inco.1998.2714
Disciplines
  • Mathematics

Abstract

Abstract We investigate the recursive identification of classes of r.e. languages on sets of texts of measure-one with respect to both fixed and variable probability distributions. In the case of fixed distributions, we give a characterization theorem, and we prove that, in the case of so-called canonical distributions, measure-one identification amounts to identification on informants. We also find analogues of some positive and negative results by Angluin in the case of variable distributions.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments